Leave feedback

Summit Program

The Summit program consisted of several unique opportunities to explore and network in the Eclipse Community. Read about the different tracks or peruse the whole list below.

Requirements Council

Tuesday, 8:00, 9 hours | Eckstube

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

All About Platforms: Lessons Learned from Eclipse

Mike Milinkovich (Eclipse Foundation)

Wednesday, 8:30, 45 minutes | G. Saal    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Ecstasy of the Commons

Donald Smith (Eclipse Foundation)

Wednesday, 9:30, 45 minutes | Fils    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

The Eclipse Platform, Equinox and OSGi

Jeff McAffer (IBM)

Wednesday, 9:30, 45 minutes | G. Saal

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Aperi Storage Management

Christoph Reichert (IBM)

Wednesday, 9:30, 25 minutes | Jagst

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Eclipse Modeling Symposium

Prof. Dr. Jean Bezivin (INRIA & University of Nantes)

Wednesday, 9:30, 3 hours | Rems

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Planning Council

Wednesday, 9:30, 3 hours | Sitzungsz

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Implementing a Model-Driven Assembly, Build & Release Process using Buckminster

Henrik Lindberg (Cloudsmith)

Wednesday, 9:55, 20 minutes | Jagst

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Contributing Code to Eclipse: Why to. How to.

Bjorn Freeman-Benson (Eclipse Foundation)

Wednesday, 10:45, 45 minutes | Fils

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Eclipse BIRT: The Open Source Reporting Framework

Paul Clenahan (Actuate)

Wednesday, 10:45, 45 minutes | G. Saal    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Introduction to Subversive - Subversion support for Eclipse

Michal Dobisek (Polarion)

Wednesday, 10:45, 25 minutes | Jagst    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

g-Eclipse - Access the power of the Grid with Eclipse

Dr. Harald Kornmayer (Forschungszentrum Karlsruhe) and Markus Knauer (Innoopract)

Wednesday, 11:10, 20 minutes | Jagst    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Managing large scale Eclipse adoption in IBM

John Kellerman (IBM)

Wednesday, 11:45, 45 minutes | Fils

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

CDT New DOM and Index Architecture

Doug Schaefer (QNX)

Wednesday, 11:45, 45 minutes | G. Saal

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

A Quick Tour of the Dali Java Persistence API Tools Project

Shaun Smith (Oracle)

Wednesday, 11:45, 25 minutes | Jagst

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Overview of the COSMOS Project

Mark Weitzel (IBM)

Wednesday, 12:10, 20 minutes | Jagst    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Lunch

Wednesday, 12:30, 1 hour 30 minutes | Foyer

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Going Vertical in Healthcare

Don Jorgensen (OHC)

Wednesday, 14:00, 45 minutes | Fils

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Quick tour of the Test & Performance Tools Platform (TPTP)

Valentina Popescu (IBM)

Wednesday, 14:00, 45 minutes | G. Saal    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

RAP - Rich Ajax Platform - Overview and future directions

Jochen Krause (Innoopract)

Wednesday, 14:00, 25 minutes | Jagst

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Eclipse Modeling Symposium

Prof. Dr. Jean Bezivin (INRIA & University of Nantes)

Wednesday, 14:00, 45 minutes | Rems

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Apogée - A Rich Client Framework for RCP to build document management-oriented applications

Eric Barroca (Nuxeo)

Wednesday, 14:25, 20 minutes | Jagst    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Due Diligence at Eclipse: How it Benefits our Community

Janet Campbell (Eclipse Foundation)

Wednesday, 15:00, 25 minutes | Fils    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

The Eclipse Data Tools Platform: Overview and Future Direction

John Graham (Sybase)

Wednesday, 15:00, 45 minutes | G. Saal

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

ALF

Kevin Parker (Serena)

Wednesday, 15:00, 25 minutes | Jagst    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Fueling the Eclipse Ecosystem: A Publisher's View

Sebastian Meyen (Software & Support Verlag)

Wednesday, 15:25, 20 minutes | Fils

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Corona: The Eclipse Tools Services Framework

Paul Czarnik (Compuware)

Wednesday, 15:25, 20 minutes | Jagst

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Membership Update

Mike Milinkovich (Eclipse Foundation) and Donald Smith (Eclipse Foundation)

Wednesday, 16:15, 45 minutes | Fils    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Tour of the Web Tools Platform Project

Tim Wagner (BEA) and David Williams (IBM)

Wednesday, 16:15, 45 minutes | G. Saal

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

The Remote System Explorer

Michael Scharf (Wind River)

Wednesday, 16:15, 25 minutes | Jagst

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Eclipse and mobile software development

Mika Hoikkala (Nokia)

Wednesday, 16:40, 20 minutes | Jagst

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Reception

Wednesday, 17:00, 2 hours | Foyer

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

BoFs

Wednesday, 19:00, 1 hour 30 minutes | Fils

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

BoFs

Wednesday, 19:00, 1 hour 30 minutes | G. Saal

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

BoFs

Wednesday, 19:00, 1 hour 30 minutes | Jagst

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

BoFs

Wednesday, 19:00, 1 hour 30 minutes | Rems

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

The Eclipse Way

Jeff McAffer (IBM)

Thursday, 8:30, 45 minutes | G. Saal

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Server-Side Eclipse Symposium

Dr. Frank Gerhardt (Gerhardt Informatics) and Jochen Hiller (Business Operation Systems)

Thursday, 9:30, 3 hours | Aich

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Test Driven Development for the Embedded Systems Space

Gerald Harris (Harman Becker Automotive Systems)

Thursday, 9:30, 3 hours | Enz

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Open Source: A Key Ingredient for Successful Software Companies

Paul Clenahan (Actuate)

Thursday, 9:30, 45 minutes | Fils    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

DSDP, 6 Project Updates

Doug Gaff (Wind River)

Thursday, 9:30, 45 minutes | G. Saal    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Rich Client Applications Symposium

Dr. Christian Wege (DaimlerChrysler AG)

Thursday, 9:30, 3 hours | Rems

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Architecture Council

Thursday, 9:30, 3 hours | Sitzungsz

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Topcased - an Eclipse-based development environment for critical systems and softwares

Pierre Gaufillet (Airbus)

Thursday, 10:45, 45 minutes | Fils

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

What's new in Modeling at Eclipse - Introduction and EMF

Richard Gronback (Borland) and Ed Merks (IBM) and Bernd Kolb (Kolbware) and Markus Völter ()

Thursday, 10:45, 45 minutes | G. Saal

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

New & Noteworthy Project Update: PHP IDE

Yossi Leon (Zend)

Thursday, 11:45, 25 minutes | Fils

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

What's new in Modeling at Eclipse - GMF

Richard Gronback (Borland) and Ed Merks (IBM) and Bernd Kolb (Kolbware) and Markus Völter ()

Thursday, 11:45, 25 minutes | G. Saal

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

New & Noteworthy Project Update: Introduction to the STP

Adrian Skehill (Iona)

Thursday, 12:10, 20 minutes | Fils

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

What's new in Modeling at Eclipse - openArchitectureWare

Richard Gronback (Borland) and Ed Merks (IBM) and Bernd Kolb (Kolbware) and Markus Völter ()

Thursday, 12:10, 20 minutes | G. Saal

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Lunch

Thursday, 12:30, 1 hour 30 minutes | Foyer

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Server-Side Eclipse Symposium

Dr. Frank Gerhardt (Gerhardt Informatics)

Thursday, 14:00, 45 minutes | Aich

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Test Driven Development for the Embedded Systems Space

Gerald Harris (Harman Becker Automotive Systems)

Thursday, 14:00, 45 minutes | Enz

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Eclipse Adoption in a Product Suite

Dr. Stefan Ried (Software AG)

Thursday, 14:00, 45 minutes | Fils

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

RCP

Wayne Beaton (Eclipse Foundation)

Thursday, 14:00, 25 minutes | G. Saal    presentation file

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Rich Client Applications Symposium

Dr. Christian Wege (DaimlerChrysler AG)

Thursday, 14:00, 45 minutes | Rems

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

JDT Update

Martin Aeschlimann (IBM Rational)

Thursday, 14:25, 20 minutes | G. Saal

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Closing Plenary

Thursday, 15:00, 30 minutes | G. Saal

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Bistro and Cafe/Kuchen

Thursday, 15:30, 1 hour 30 minutes | Foyer

8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18
·
19

 

Sponsors

CAS Software logo

Art of Object logo

Open-Xchange logo

IBM logo

Ericsson logo

Sybase logo

Eclipse Magazin logo

Software AG logo

Wind River logo

Google logo

TNI logo

Nokia logo

Microdoc logo

Zend logo

Instantiations logo

Eclipse Review logo

itemis logo

SAP logo

Oracle logo

Innoopract logo

Actuate logo